# SDR CA040205005

- Difficulty date: February 2, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 11 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 8011 · Engine Starter
- Part: Drive Assy
- Part number: PM2401H
- Condition: Jammed
- Location: Starter
- Component: Starter, Lamar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) STARTER DRIVE ONCE ENGAGED DID NOT RETRACT JAMMED OUTWARD.
